MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIG HP REV DISTAL SPACER 8MM; KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS

DEPUY IRELAND 9616671 SIG HP REV DISTAL SPACER 8MM; KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS
Catalog Number 201103022
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned product revealed breakage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that instrument piece was broken and removed from the field and not used on the patient.No surgical delay.All pieces were retrieved.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: examination of the returned product revealed breakage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV DISTAL SPACER 8MM
Common Device Name
KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7361099
Report Number1818910-2018-55803
Device Sequence Number16169754
Product Code HWT
UDI-Device Identifier10603295081432
UDI-Public10603295081432
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103022
Device Lot NumberSO2021516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight69